# SDR UPS96220454

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 300-342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON VARIOUS ARES OF L-ANGLE BETWEEN BS 300 TO 342, RBL 58 TO 61, WL 208.  FOUND AREAS OF CORROSION TO BE OUT OF LIMITS PER SRM 53-10-1, REMOVED AND REPLACED L-ANGLE IAW SRM 51-40-3.
